DCDS-B
A Monge-Ampère type fully nonlinear equation on Hermitian manifolds
Bo Guan Qun Li
Discrete & Continuous Dynamical Systems - B 2012, 17(6): 1991-1999 doi: 10.3934/dcdsb.2012.17.1991
We study a fully nonlinear equation of complex Monge-Ampère type on Hermitian manifolds. We establish the a priori estimates for solutions of the equation up to the second order derivatives with the help of a subsolution.
keywords: a priori estimates. fully nonlinear equations Hermitian manifolds Complex Monge-Ampère equations

Year of publication

Related Authors

Related Keywords

[Back to Top]